# SDR SWAA2021021126609

- Difficulty date: October 28, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 54,306 hours, 32,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7500
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AFT CARGO BAY BS 707+4' TO BS 767 RBL 22 WL 156 / CORROSION ON SUPPORT P/N 146A7502-51 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENERS HOLES PER SRM 53-00-53-1A-2 FIG 103 DETAIL D. REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS 727+4'-BS 767; RBL 22; WL 156 PER SRM 51-40-02-0G-0; INSTALLED NEW FLOOR TO SIDEWALL SUPPORT AT BS 727+4'- BS 767; RBL 22; WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A7500 93114U 29OCT20
